# SDR HEEA127223

- Difficulty date: January 18, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 11,158 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 407030819101
- Part serial: NA
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom
- Component part number: 407030801205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN LOWER FLANGE OF FRAME BETWEN LOWER LT AND RT TAILBOOM ATTACH FITTINGS/INTERCOSTALS.  CRACKS EXIST BETWEEN CONSECUTIVE RIVETS AT APPROX THE 5 O`CLOCK AND SEVEN O`CLOCK POSITION.  THE FLANGE OF THE CRACKED FRAME APPEARS TO HAVE MILLING MARKS AROUND THE COMPLETE CIRCUMFERENCE.  SENT FOR WARRANTY EXCHANGE.  RETURN TO BHT CPR/FI LAB INVESTIGATION AS PER BHT PSE ERIC PARENT REQUEST NR 2010010747.
